Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 2, Pages 91-106
http://dx.doi.org/10.1155/S1110757X04402095

Numerical studies of viscous incompressible flow between two rotating concentric spheres

Department of Mathematics, University of Benin, PMB 1154, Benin, Nigeria

Received 13 February 2004; Revised 12 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. O. Ifidon, “Numerical studies of viscous incompressible flow between two rotating concentric spheres,” Journal of Applied Mathematics, vol. 2004, no. 2, pp. 91-106, 2004. https://doi.org/10.1155/S1110757X04402095.